Holter monitoring, adult, angiocardiography, case report, catecholaminergic polymorphic ventricular tachycardia, clinical feature, defibrillator, disease association, drug dose titration, dyspnea, electrocardiography, faintness, fatigue, female, gene mutation, heart left ventricle outflow tract, heart palpitation, heart repolarization, human, note, nuclear magnetic resonance imaging, optimal drug dose, priority journal, sinus bradycardia, ventricular noncompaction
dx.doi.org/10.1161/CIRCULATIONAHA.112.144949, hdl.handle.net/1765/39549
Circulation (Baltimore)
Erasmus MC: University Medical Center Rotterdam

Szentpáli, Z, Szili-Török, T, & Caliskan, K.C. (2013). Primary electrical disorder or primary cardiomyopathy?: A case with a unique association of noncompaction cardiomyopathy and cathecolaminergic polymorphic ventricular tachycardia caused by ryanodine receptor mutation. Circulation (Baltimore) (Vol. 127, pp. 1165–1166). doi:10.1161/CIRCULATIONAHA.112.144949